On the Oscillation of Third Order Linear Neutral Delay Differential Equations

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2013, Vol 4, Issue 11

Abstract

Sufficient conditions for oscillation of solutions of Third order linear neutral delay differential equations of the type ௗௗ௧ቆݎ(ݐ)ௗమௗ௧మ൫ݕ(ݐ)+݌(ݐ)ݕ(ݐ−߬)൯ቇ+(ݐ)ݕ(ݐ−ߪ)=0are obtained, where݌ (ݐ),(ݐ)∊ܥ([ݐ଴,∞),)and(ݐ)≥0,ݎ(ݐ)∊ܥ′൫[ݐ଴,∞),(0,∞)൯,ݎ′(ݐ)≥0

Authors and Affiliations

K V V Seshagiri Rao , P V H S Sai Kumar

Keywords

Related Articles

(gs)*-Closed Sets in Topological Spaces

In this paper we introduce a new class of sets namely, (gs)*-closed sets, properties of this set are investigated and we introduce (gs)*-continuous maps and (gs)*-irresolute maps.

Bootstrap Testing for Long Range Dependence

The presence of long-memory or long-range dependence (LRD) in a stochastic process has important consequences in statistical inferences. Lo develops a robust test for detecting the existence of LRD and derives its asympt...

Innovation-Driven Sustainability Modelling for Poverty Alleviation Initiatives in Rural India: A Mathematical Approach

Today’s world is facing many severe challenges even though it had made encouraging progresses in economic and other respects. Agriculture is one of the important sources of economic and social growth of our country. In t...

 A Discrete Host Commensal Species with Limited Resources and Mortality Rate for the Commensal

 This paper deals with an investigation on a Discrete Host-Commensal species with limited resources and mortality rate for the commensal. The model comprises of a commensal (S1), host (S2) that would benefit S1, w...

 The Relation between Language and Science, Technology, and Mathematics in Nigerian Schools

 The study focuses on importance of language proficiency in the learning of science, technology and mathematics (STM) with attention given to the review of research studies on language and STM within the context o...

Download PDF file
  • EP ID EP104602
  • DOI -
  • Views 92
  • Downloads 0

How To Cite

K V V Seshagiri Rao, P V H S Sai Kumar (2013). On the Oscillation of Third Order Linear Neutral Delay Differential Equations. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 4(11), 357-368. https://europub.co.uk/articles/-A-104602